# SDR DALA2018042402798

- Difficulty date: April 23, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 71,364 hours, 13,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT, THE CABIN EMERGENCY LIGHTS CAME ON, ONLY ON THE RIGHT. CYCLED EMERGENCY LIGHT SWITCH.  THE LIGHTS REMAINED ON FOR A COUPLE MINUTES THEN WENT OFF. CYCLED THE SWITCH. REPLACED R1 DOOR PROXIMITY SENSOR.
